I do not remember posting that. I blacked out. I'm going to be an adult about this and own up to a stupid mistake. Thankfully, the WYR was nothing insanely crazy. Can't believe I called you guys a "rebellion?" Not that that's an insult, but I don't remember. And I put an E instead of a D; such disrespect to the alphabet.
I'm prescribed Klonopin for my severe social anxiety and took 4mg this morning. Which a lot of people are told by doctors to take two 2mg a day, which equals 4mg. In reality that does not sound like much, but the half-life will be long with 4mg.
Anyway, I take 1mg a week, sometimes I don't take it for a week, because I'm not addicted to it. It's benzo, so taking it every day is not only a bad idea but leads to physical dependency and with that withdrawals if you decide you don't want to take it.
Anyone who has ever blacked out on any benzo or other medication/alcohol will understand how weird and scary it can be not to remember what the hell happened.
Bottom line: I'm sorry to myself and you guys. Some asshole I was talking to said 4mg will make you feel super chill brother. So I took it, and let me tell you, I was not only chill but felt like I was clear-headed and down for anything. It's like a sedative Adderall (which all the college students get easily by doctors these days)
Lastly: Do not do what I did, I do not promote the use of drugs unless prescribed by a doctor of course. If you genuinely need them.
P.S. Don't take dumbass advice from a random person online unless you know for sure that they know what they're talking about. Last time I'll ever make that mistake.